Volume 4, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A functorial approach to differential characters

Paul Turner

Algebraic & Geometric Topology 4 (2004) 81–93
Bibliography
1 M Brightwell, P Turner, Representations of the homotopy surface category of a simply connected space, J. Knot Theory Ramifications 9 (2000) 855 MR1780591
2 J L Brylinski, Loop spaces, characteristic classes and geometric quantization, Progress in Mathematics 107, Birkhäuser (1993) MR1197353
3 U Bunke, P Turner, S Willerton, Gerbes and homotopy quantum field theories, Algebr. Geom. Topol. 4 (2004) 407 MR2077672
4 J Cheeger, J Simons, Differential characters and geometric invariants, from: "Geometry and topology (College Park, Md., 1983/84)", Lecture Notes in Math. 1167, Springer (1985) 50 MR827262
5 D S Freed, Higher algebraic structures and quantization, Comm. Math. Phys. 159 (1994) 343 MR1256993
6 D S Freed, F Quinn, Chern–Simons theory with finite gauge group, Comm. Math. Phys. 156 (1993) 435 MR1240583
7 M Mackaay, R Picken, Holonomy and parallel transport for abelian gerbes, Adv. Math. 170 (2002) 287 MR1932333
8 G Rodrigues, Homotopy quantum field theories and the homotopy cobordism category in dimension $1+1$, J. Knot Theory Ramifications 12 (2003) 287 MR1983087
9 V Turaev, Homotopy field theory in dimension 2 and group-algebras arXiv:math.QA/9910010
10 G Segal, Topological structures in string theory, R. Soc. Lond. Philos. Trans. Ser. A Math. Phys. Eng. Sci. 359 (2001) 1389 MR1853627